# SDR ALGA201908090001

- Difficulty date: July 11, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: 9Y-DE
- Make and model: Agusta AW139
- Aircraft serial: 41221
- Aircraft time: 6,108 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 3P5340A01135
- Part serial: A70009
- Condition: Corroded
- Part time: 6,108 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION INSP CORROSION DAMAGE NOTED TO TAIL BOOM ASSY. OEM REPAIR IAW RS139-5352 ISSUE A.
